# SDR CA091006004

- Difficulty date: September 19, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 20,141 hours
- Engine: Lyc T5317BLYC
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Part number: 117078001
- Condition: Worn
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE FLYING THE PILOT HAD A CAUTION LIGHT. IT WAS THE FUEL PUMP CAUTION LIGHT THAT HAD ILLUMINATED.  THE PILOT LANDED AS SOON AS PRACTICAL. THE ENG FUEL CONTROL WAS REMOVED TO CORRECT THE DEFECT. A LITTLE HISTORY OF THE FUEL CONTROL . THE FUEL CONTROL WAS O/H IN SEPT 2006, THE 1250 HRS MID INSP (AD 2006-11-16 ) PERFORMED IN AUGUST 2008 AT TSO 1239.1 HOURS. THE MAIN DRIVE SHAFT WEAR AT THE 1250 HR INSP WAS .001 " (LIMIT IS .002 IAW 1000 HR.).
